# SDR DXTA2023092996860

- Difficulty date: September 29, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N205QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 50500141
- Aircraft time: 6,724 hours, 3,760 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 706010
- Part serial: 1735
- Condition: Defective
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING THROUGH 12000 FT STAB TRIM & MACH TRIM AMBER CAS APPEARED. IT TOOK MILTIPLE ATTEMPTS TO GET IT TO RESET.  RETURNED TO KDAL. APPLIED POWER TO SYS HAD NO FAULTS CHECKED MDC FAULT HISTORY HAD NO FAULTS. PERFORMED OPS TEST OF HSTS HAD NO DEFECTS GAIN ACCESS TO HSTCU PERFORMED OPS TEST OF SYS HSTCU FAILED FIRST BITS BUT PASSED 4 CONSECUTIVE TIMES, HSTCU APPEARS TO BE INTERMITTENT WORK IAW AMM 27-40-00-710-801 & 27-41-00-740-801.  REMOVED HSTCU IAW AMM TASK 27-41-01-000-801.  INSTALLED REPAIRED HSTCU IAW AMM TASK 27-41-01-400-801. C/W OPS TEST OF HORIZONTAL STAB TRIM SYSTEM IAW CL650 AMM TASK 27-40-00-710-801. OP CHKD GOOD.
